# SDR DALA2019101805976

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 45,298 hours, 23,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RH SIDE, LOWER INBOARD HOLE, DOOR STOP FI TTING 1 AREA AT FWD GALLEY AREA (1 EA) (CRACK DIRECTION IS 9 O' CLOCK LOOKING FORWARD). PERFORMED REPAIR ON FRAME 16 R/H SIDE, LOWER INBOARD HOLE, DOOR STOP FITTING 1 AREA AT FWD GALLEY AREA ASPER ER/A NO.581772-14AD REV.ORIGINAL SECTION, PRI NO.581772-14AD REVISIONS O AND 1.
